Top answers from doctors based on your search:
Disclaimer

will the depo shot make my breast bigger

A 24-year-old female asked:
Dr. Cornelius Oleary
18 years experience Urgent Care
Women's Health: 19 yo woman examining risks and benefits of birth control. These are very valid concerns. Studies show there may be a higher risk of breast cancer in ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 25-year-old female asked:
Dr. Michael Kleerekoper
50 years experience Endocrinology
Breast: Breasts don't generally get much bigger at your age unless you are quite overweight. The depo shot should not effect this.
A 26-year-old female asked:
Dr. Tonya Fordham
21 years experience Family Medicine
Can be: Not sure what you mean by ejaculated in this month?
A 36-year-old female asked:
Dr. Harold Mandel
39 years experience General Practice
Get an exam: Depo-Provera is generally alright for most women but it is not recommended for women who have unexplained vaginal bleeding. Also irregular bleeding or ... Read More
A 40-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
A change in: Hormones.
A 24-year-old female asked:
Dr. Roy Arnold
46 years experience Internal Medicine
Not uncommon: Breast pain is a known side effect of DepoProvera occurring in 1-5% of patients. Thanks for trusting HealthTap!
A 25-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Depoprovera: Depoprovera is a highly effective birth control method that is easy to use as it requires one shot per 3 months. It contains Progesterone only so it d ... Read More
3
3 thanks
A 55-year-old member asked:
Dr. Michael Sparacino
36 years experience Family Medicine
See below: It's not normal but it is fairly common.
A 47-year-old member asked:
Dr. James Cunnar
26 years experience Family Medicine
Yes: Any hormone therapy can have effect on breast tissue. Even though the shot is of medroxyprogesterone, it could still cause breast discomfort. Ibupro ... Read More
1
1 thank
A 38-year-old female asked:
Dr. Philip Miller
46 years experience Family Medicine
Exam: The injection can cause some breast engorgement, which is usually temporary. Have any unexplained b breast lumps checked by your GYN.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month